# SDR GR4220161221001

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Filed by: Gulfstream Aerospace Corporation, repair station G02R813X
- Aircraft: N528QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5042
- Aircraft time: 11,980 hours, 4,289 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Corroded
- Location: Elevator
- Part time: 11,980 hours, 4,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE LEFT AND RIGHT ELEVATOR HINGE DETAILED INSPECTION, FOUND SURFACE CORROSION AROUND THE NUTPLATES ON THE UPPER AND LOWER TRAILING EDGE PANELS.
